# SDR ASOA201706251706

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146007
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT LOWER SKIN GOUGED AT FS 977.00 STR 27. COMPLIED WITH EC/TC REO 670-53-00-290-01 REV C AND REO 670-53-00-290 REV D DATED 9/10/2015 AND COMPLIED WITH MODSUM IS670538200021 MODIFICATION OF AFT FAIRING PANEL "C"CHANNEL.
